# SDR ASAA2019092330815

- Difficulty date: September 23, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 14,682 hours, 4,835 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FUEL MODE SELECTOR FAULT GROUNDED - YES. PERFORMED BITE TEST PER AMM TASK 28-15-00-740-002-A.  NO FAULTS NOTED.
